Doctor insights on:
Vyvanse Cause Thyroid Levels
Can adderrall and/or Vyvanse (lisdexamfetamine) cause muscle pain, particularly in the neck? Ever since i started adderrall most recently switched to vyvanse, (lisdexamfetamine) I have hadeextremely bad muscle tightness in my neck.
Can Vyvanse (lisdexamfetamine) affect my thyroid? Have history of being mild hypothyroid (though underweight) and not sure if my taking Vyvanse (lisdexamfetamine) will make this worse
Would Vyvanse (lisdexamfetamine) affect my liver enzyme levels? Alt is elevated in blood work. Did urine sample and urobillinogen was normal. What would cause this?
Evaluation: You would need to see a physician or specifically a psychiatrist. These medications are prescribed for add/ adhd. The provider would determine which medication would be the most appropriate for you. Take care. ...Read more
Studies have not: Demonstrated that vyvanse (lisdexamfetamine) can cause a shortened pr interval. However, anyone may have a reaction that is unique to them or idiosyncratic. There are several conditions with short pr intervals. There are some people (mostly women) who naturally have a short pr interval. If concern seek evaluation by physician. Best regards. ...Read more
Vyvanse (lisdexamfetamine): The medication would have worn off at nite. A glass of wine is ok on occasions as night cap. ...Read more
It can: All amphetamines can cause weight loss, really depends on one's metabolism. ...Read more
There are no controlled studies of antidepressants in pregnancy, which would compare them to women who are pregnant and not on the medication, so to my knowledge, there is no good research to say one way or the other.
In my practice, in my reading of the research, about one fifth of pregnancies end in miscarriage, so it's very difficult to tell what the causes are. Talk to your OB. ...Read more
Possible: You are on 2 antipsychotics so the risk is slightly increased. Geodon is listed as rarely causing this problem on the massachusetts general hospital website. However, information regarding saphris (asenapine) is more difficult to come by. The basic mechanism that causes infertility is an increase in Dopamine blockade causing an increase prolactin levels which subsequently affects ovulation. It would be best for your psychiatrist to check a prolactin level to see if it's elevated. If it is not then the antipsychotics should not be playing a role in infertility. I do not believe the other medications play any specific role in infertility. Good luck to you. ...Read more
I have a 9yr old with PDDnos&ADHA who has been struggling with anger more so since he switch to Vyvanse (lisdexamfetamine). could it be the cause?
Yes: a common negative SE of stimulants can be irritability ...Read more
Could Vyvanse (lisdexamfetamine) be the cause of my hair stopping growth at a certain point? Left side won't grow. I sleep on this side as well. Thought?
Not Vyvanse (lisdexamfetamine) : If you are really moving arrondissement alot maybe you are rubbing it off on that side at night? ...Read more
I'm a fit 36yo f on vyvanse (lisdexamfetamine). Vyv has raised BP to155/100. Haven't tried other meds yet (cylert yrs ago). Any other stims less likely to cause this?
Need to stop: That is too much of a blood pressure rise to be considered acceptable side effect. The other stimulants are also likely to cause the same effect but if your add symptoms are having significant negative impact on functioning it would be worth trying. They are out of your system by the end of the day so there should not be much carry over. Do not want to take BP meds just to use stimulant. ...Read more
I took 70mgs of vyvanse (lisdexamfetamine) at 1am. If i took another 140mgs around 6 or 7pm same day cause me to OD? I weight 260lbs. And have much experience with drugs
Thrice the maxi-: mum recommended adult dose/24 hrs. is an overdose & the dosing schedule is bizarre, unless you work nights. AMPH are not prescribed on a mg/kg/day basis even in kids, though there are limits for maximum safe doses. Medical complications of obesity ^ risk of heart attack or stroke from AMPH OD. Please discuss getting healthy with your PCP, cardiologist, psychiatrist & psychologist. ...Read more
Yes, it can.: Vyvanse, (lisdexamfetamine) like all the stimulants, can cause headaches and the tension you describe. Most side effects are dose related. Some times the headaches are from not eating or drinking enough on the medication. Please follow up with your prescribing physician for adjustment in your medication. ...Read more
Stop it.: Stop the medication and call your provider, there are other options. If the irritability is an issue then dont take the medication but discuss it with your doctor first. ...Read more
Not likely.: This is not a known problem with vyvanse (lisdexamfetamine). But regardless of what meds you or are not taking, it's a good idea to repeat any lab test (particularly tests done at home)that you suspect as inaccurate. Also, if you are trying to get pregnant or not effectively blocking conception, i suggest you stop the vyvanse (lisdexamfetamine), along with almost all other medications that have not been specifically "ok'd" by your ob. ...Read more
Can Vyvanse (lisdexamfetamine) (70 mg) cause depression after being on it for 3 years in a 16 year old
Vyvanse (lisdexamfetamine) & depression:
I have seen cases of depression and dysphoria occur after starting several of the stiumulants, such as vyvanse (lisdexamfetamine). Many times I have seen a numbing of affect.
Io would see your psychiatrist or neurologist so that the medicine can be tapered down correctly.
After discontnuing the medicine, we would be able to see if the depressive symptoms change or linger. ...Read more
Are there interactions between Vyvanse (lisdexamfetamine) (40mg) and caffeine (150mg)? Specifically, is caffeine expected to impact bioavailability or fatigue levels?
Additive effect: Both drugs are stimulants. The combination can lead to greater toxicity including irritability and cardiac rhythm problems. ...Read more
My Vyvanse (lisdexamfetamine) caused high BP symptoms last two days, but BP was 130/90 (not bad.) only thing that changed was the addition of l-tyrosine @ 500 mg. First 5 days were fine. What changed?
Metabolic interactio: 32 yo female using vyvanse (lisdexamfetamine) for narcolepsy & depression. I assume you have read the long list of serious potential adverse effects of this drug. If the only thing that changed was the l-tyrosine, then i would advise stopping that. But I am not sure what "high BP symptoms" means if the BP is only 130/90. Pay attention to your pulse/rhythm etc. Talk to your doc if further side effects! ...Read more
Unknown: I am not aware of vyvanse (lisdexamfetamine) causing teeth-clenching. I am aware that about 50% of those with adhd were probably misdiagnosed and had sleep apnea. Symptoms are similar. No one should be placed on medication for adha without a sleep study to rule out sleep apnea. About 80% of people with sleep apnea clench and grind their teeth. ...Read more
No, not directly.: Vyvanse (lisdexamfetamine) can increase some digestive and metabolic processes, but it is not likely to have a significant effect on the blood alcohol level. Due to enhanced alertness, some may feel less impaired/sedated by the effects of alcohol, but this is illusionary -- excessive alcohol intake will be just as problematic. In fact, it may be worse since the vyvanse (lisdexamfetamine) may impart a sense of misplaced confidence. ...Read more
Can Vyvanse (lisdexamfetamine) 80mg/day cause epilepsy? I have been on the same dose for 3 yrs but seizures started only 3 months ago.
Vyvanse (lisdexamfetamine): Timing of onset of seizures does not match. Best to consult a neurologist. ...Read more
- Talk to a doctor online
- Rosacea caused by vyvanse
- Can vyvanse cause gynecomastia?
- Does vyvanse cause headaches?
- Does vyvanse cause mouth sores?
- Does vyvanse cause an iron deficiency?
- Does vyvanse cause vitamin deficiency?
- Why does vyvanse cause bloody urine?
- Does vyvanse cause infertility?